# SDR CALA2013111292852

- Difficulty date: November 9, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 42,320 hours, 17,386 cycles
- Engine: Iae V2522A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MLG WW GEAR DOOR SEAL MISSING APPROXIMATELY A ONE INCH CHUNK.  RT MLG, RT GEAR DOOR SEAL CHECKED NORMAL.
